# SDR HEEA954619

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Failed
- Location: Step
- Part time: 98 hours
- Component: SYLC502281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RETRACT.  VISUALLY INSPECTED AND BENCH CHECKED BY THE ACCESSORY SHOP AND FOUND UNIT INOPERATIVE.  REMOVED MOTOR FROM UNIT.  DEAD SPOT ON ARMATURE.
